MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS IGA REAGENT; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS IGA REAGENT; IN-VITRO DIAGNOSTICS
Model Number 6801732
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros iga results were obtained from two levels of non-vitros biorad quality control fluids processed using vitros chemistry products iga reagent lot 1503-12-1578 on a vitros 4600 chemistry system.Non-vitros biorad immunology level 1 qc lot 85701 results of <40.00, <40.00, <40.00, and <40.00 ug/ml versus the expected result of 115.413 ug/ml non-vitros biorad immunology level 3 qc lot 85703 results of 184.70, 178.39, 176.11, and 178.38 ug/ml versus the expected result of 301.726 ug/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected vitros iga results were obtained from a control fluid and were not reported out of the laboratory.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that lower than expected vitros iga results were obtained from two levels of non-vitros biorad quality control fluids processed using vitros chemistry products iga reagent lot 1503-12-1578 on a vitros 4600 chemistry system.The assignable cause of the lower than expected vitros iga results is an unknown issue with the reagent pack in question.All of the lower than expected results were obtained using the same reagent pack, sequence # 2997.An issue with the non-vitros biorad quality control fluid used is not a contributor to the event as the customer used the same quality control fluid to test vitros iga lot 1503-12-1578 on an alternate analyzer in the laboratory and the results were as expected.An issue with the vitros 4600 chemistry system is not a contributor to the event as the customer switched back to a previous reagent pack that was in use (pack sequence 2994) and processed their non-vitros biorad quality control fluids, which were in range with no actions performed on the analyzer.Ongoing tracking and trending of complaint data has not identified any signals to suggest there is a systemic quality issue with vitros chemistry products iga reagent lot 1503-12-1578.

Brand Name
VITROS CHEMISTRY PRODUCTS IGA REAGENT
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key18608180
Report Number1319808-2024-00001
Device Sequence Number21086786
Product Code CFN
UDI-Device Identifier10758750006816
UDI-Public10758750006816
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model Number6801732
Device Catalogue Number6801732
Device Lot Number1503-12-1578
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown